| Model Number |
N/A |
| Medical Device Problem Codes |
Crack (1135); Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported that after the catheter was punctured, it was found that blood could not be withdrawn.After the catheter was replaced, it worked normally.The customer reported that the catheter was not smooth.There was no impact to the patient.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a cracked luer adaptor is confirmed; however, the exact cause is unknown.Two photographs of an introducer needle were returned for evaluation.An initial visual observation of the photographs showed the introducer needle in the packaging and on a slip fit syringe.A small crack in the needle luer adaptor was observed in one of the photographs.Some use residue was observed on the needle in the returned photographs.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description